# SDR ASOA20121029087

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 31,770 hours, 23,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED A SMOKE ODOR WHEN THE NR 1 PACK SYS WAS TURNED ON.  MX INSPECTED AND REPLACED THE NR 1 AIR CYCLE MACHINE.  OPS CHECKED GOOD.
